| Model Number |
6207-S1 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during implant of a pacing lead the sheath of a introducer teared unevenly and didn't go inside the vein.The introducer was not used and was replaced. no patient complications have been reported as a result of this event.